# SDR A6WA201542466

- Difficulty date: February 24, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 30,785 hours, 29,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 276 FRAME CREW ESCAPE HATCH HINGE CUT OUT CRACKED AT LBL 5.56.
